# SDR SCNA20230110035

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00159:  *CORROSION* FLOOR STRUCTURE (CARGO TIE DOWN TRACK) @ STA. 787-797 RBL 15 AND WL 158.      RESOLUTION: REPLACED DAMAGED SECTION OF CARGO TIE DOWN TRACK FS 787-797 RBL 15 IAW 737-800 SRM 53-00-53-2R-3 REPAIR 3.
